# SDR AALA202511171931

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 79,121 hours, 30,671 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E0242A28C1
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR SLIDE INTERMITTENTLY INDICATES DISARMED DURING FLIGHT WITH DOOR CABIN PRESSURE LIGHT. WHEN FLIGHT ATTENDANT GENTLY PRESSES THE ARM LEVER, THE DOOR PAGE INDICATES ARMED AND DOOR PRESSURE LIGHT EXTINGUISHES. MAINTENANCE ADJUSTED THE GIRT BAR ASSEMBLY PER AMM 25-62-44 TO ADDRESS THE DOOR ARMING INDICATION ISSUE (AALA202511174075) AND REPLACED THE ENGINE 1 LOW PRESSURE RELAY 18WN1 TO ADDRESS THE CABIN PRESSURE LIGHT ISSUE (AALA202511171931). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
